# SDR UPS07849884

- Difficulty date: June 4, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION BETWEEN FUSELAGE SKIN, FINGER DOUBLER AND LONGERON 31R, STARTING AT STA 70 AND EXTENDING APPROX 6 FEET REFERENCE D351779 AND FERRY PERMIT 9033. [06-29-07]  REMOVED LWR FWD PANEL IN "A" PIT TO ACCESS AREA PER SRM 51-3-0 & OPENED UP EXTERNAL SKIN FROM STA 70-128.0 L29R-L33R. R/R FINGER DOUBLER PER SRM 51-1-20D & 51-1-21. REMOVED CORR. AT L31R FROM STA 70-90 PER SRM 53-2-0 FIG 1F. TREATED & PRIMED PER SRM 51-1-8.
